MAUDE Adverse Event Report: CORDIS CORPORATION SI AVANTI+ 7F STD W/GW NO OBT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS CORPORATION SI AVANTI+ 7F STD W/GW NO OBT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Catalog Number 504607X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the si avanti+ 7f std w/gw no obt sheath has come disconnected from the valve.The sheath went into the patient and had to be removed by a vascular surgeon.The device will not be returned by the hospital.Additional procedural details were requested but are unknown.The device was not returned for analysis.A product history record (phr) review of lot 17839871 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿cannula separated in patient¿ could not be confirmed as the device was not returned for analysis.The exact cause of the issue experienced could not be determined.Based on the limited information available for review, it is not possible to determine what factors may have contributed to the separation reported.However, procedural/handling factors are possible.According to the instructions for use, which is not intended as a mitigation, ¿if increased resistance is felt upon insertion of the csi, investigate the cause before continuing.If the cause of the resistance cannot be determined and corrected, discontinue the procedure and withdraw the csi.Thread the csi/dilator assembly over the guidewire, grasping the sheath close to the skin to prevent buckling.Using a rotating motion, advance the assembly through the tissue and into the vessel.¿ neither the phr review nor the information available for review suggests that the reported failure could be related to the manufacturing process of the unit.Therefore, no corrective or preventive actions will be taken at this time.
 
Event or Problem Description
As reported, the si avanti+ 7f std w/gw no obt sheath has come disconnected from the valve.The sheath went into the patient and had to be removed by a vascular surgeon.The device will not be returned by the hospital.Additional procedural details were requested but are unknown.

Brand Name
SI AVANTI+ 7F STD W/GW NO OBT
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th ave
miami lakes FL 33014
MDR Report Key8915715
Report Number9616099-2019-03158
Device Sequence Number11199123
Product Code DRE
UDI-Device Identifier20705032010105
UDI-Public20705032010105
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Catalogue Number504607X
Device Lot Number17839871
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2019
Initial Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1